# SDR DALA2017012900849

- Difficulty date: January 28, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LONGERON 2L CRACKED AT AFT END FORWARD OF BS 1494.  CUTOUT DAMAGED AREA.  FABRICATED AND INSTALLED LONGERON SECTION AND SPLICE IAW SRM 53-30-01.
